# SDR YENA2024012400082

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 8,801 hours, 1,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M31135
- Condition: Failed
- Location: R1 Door
- Part time: 8,923 hours, 2,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2288, JFK-AMS. 'UNABLE TO ARM R1 DOOR AFTER 4 HRS CHECK. (PRECAUTIONARY 4HRS FAIL, HANDLE DON'T GO DOWN ALL THE WAY); REMOVED AND REPLACED R1 DOOR SLIDE ESCAPE IAW AMM 25-62-44. BLEW OUT GIRT BAR ATTACHING POINTS 4 MECHANISUM FOR POSSIBLE MOSITURE BUILD UP AND LUBRICATED FITTINGS. OPS CHECK GOOD AT THIS TIME REF L/P 3884567, ITEM #1 FOR VERIFICATION OF DOOR ARMING WITHNIN NEXT 4 HRS.'
